Research Repository

A new global robust stability criteria for uncertain neural networks with fast time-varying delays

Qiu, Jiqing and Zhang, Jinhui and Wang, Jianfei and Xia, Yuanqing and Shi, Peng (2008) A new global robust stability criteria for uncertain neural networks with fast time-varying delays. Chaos, Solitons and Fractals, 37 (2). pp. 360-368. ISSN 0960-0779

Full text for this resource is not available from the Research Repository.

Abstract

This paper deals with the problem of robust stability for uncertain neural networks with time-varying delays. The system possesses time-varying and norm-bounded uncertainties. The time-varying delay function in this paper is not required to be either continuously differentiable, or its derivative less than one. Based on Lyapunov–Krasovskii functional approach, new delay-dependent and delay-derivative-dependent stability criteria are presented, which are given in terms of linear matrix inequalities (LMIs). Numerical examples are given to illustrate the effectiveness and less conservativeness of the developed techniques

Item Type: Article
Uncontrolled Keywords: ResPubID18921, robust stability, uncertain neural networks, time-varying delays, Lyapunov–Krasovskii system, linear matrix inequalities (LMIs)
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 17 Jun 2011 06:14
Last Modified: 20 Jul 2011 05:37
URI: http://vuir.vu.edu.au/id/eprint/3900
DOI: 10.1016/j.chaos.2007.10.040
ePrint Statistics: View download statistics for this item
Citations in Scopus: 34 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar